Title: The computational complexity of rationalizing boundedly rational choice behavior
Authors: Demuynck, Thomas # ×
Issue Date: 2011
Series Title: Journal of Mathematical Economics vol:47 pages:425-433
ISSN: 0304-4068
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science